JournalspmVol. 70 / No. 2DOI 10.4171/pm/1929

Variations of gwistor space

  • Rui Albuquerque

    Universidade de Évora, Portugal
Variations of gwistor space cover

You need to subscribe to download the article.

Abstract

We study natural variations of the structure existing on the unit tangent sphere bundle of any oriented Riemannian 4-manifold . We find a circle of structures for which the induced metric is the usual one, the so-called Sasaki metric, and prove how the original structure has a preferred role in the theory. We deduce the equations of calibration and cocalibration, as well as those of pure type and nearly-parallel type.